MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELEOS POLY SPACER

ONKOS SURGICAL ELEOS; ELEOS POLY SPACER
Model Number 25001212E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised on (b)(6) 2022 due to an alleged infection.The patient underwent a polyswap procedure.The following implants were revised: eleos distal femur, axial pin, tibial hinge component, segmental stem - cemented, male-female midsection, tibial baseplate, two tibial augments, stem extension - cemented, and a poly spacer.This event will be reportable as a serious injury due to revision surgery.This record captures the eleos tibial polyspacer.

Brand Name
ELEOS
Common Device Name
ELEOS POLY SPACER
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC
5677 airline rd
arlington TN 38002
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key14120788
Report Number3013450937-2022-00131
Device Sequence Number2291735
Product Code KRO
UDI-Device IdentifierB27825001212E0
UDI-PublicB27825001212E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001212E
Device Catalogue Number25001212E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E ELEOS DISTAL FEMUR; 25001040E ELEOS MALE-FEMALE MIDSECTION; 25002111E ELEOS AXIAL PIN; CS-17120-03M ELEOS SEGMENTAL STEM - CEMENTED; KSC01530E ELEOS STEM EXTENSION - CEMENTED; KTAGB505E ELEOS TIBIAL AUGMENT; KTAGB505E ELEOS TIBIAL AUGMENT; TB-2205E-01M ELEOS TIBIAL BASEPLATE; THSMWRS01M ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown